Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dark patches under eyes, watery and itching eyes, swollen eye. Prescribed hydrocortisone. What is the problem?

i recently went to the doctor to complain about my eyes, i have dark patches under my eye area, my eyes are watery and always itching, my left eye bag became swollen and i put tee tree oil that brought the swelling down.the doctor said its bacteria infection. he prescribed me Hydrocortisone and cetraben emollient cream. the dark patces went away and the itching stopped. but even though i am still using the medicine its all started again. it is really affecting my day to day life. what can actually be the problem, i also have red spots at the back of my head near the neck . i keep getting them.
Asked On : Sun, 1 Jul 2012
Answers:  2 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
cetraben is a Moisturisers that is helpful for all dry skin conditions, particularly eczema and dermatitis.
as you are having recurrent spots this might be infection probably should visit dermatologist and take proper treatment
take care and you can ask futrter queries
Answered: Sat, 24 Aug 2013
I find this answer helpful

 1 user finds this helpful

Ophthalmologist Dr. Hassan Sanooj U V's  Response
the drugs you used are not for bacterial infection. they are commonly used for allergy. but when using hydrocortisone you should stick to the dosage prescribed by an eye doctor and need to taper before discontinuation. otherwise it is possible that the problem may recur. consult with an eye doctor to confirm whether you have an allergic signs in your eyes.
Answered: Sun, 25 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor